# SDR C2XA99CL060

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Nr 1 & Nr 2 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CLE - FLT 3023 - THE CREW REPORTED THE PROPS ONLY REACHED 1,650 RPM AT FULL POWER.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NR 1 AND NR 2 ENGINE HIGH PROP RPM IAW BEECH 1900D MM 61-20-00 AND PERFORMED OPERATIONAL CHECKS IAW BEECH 1900D MM 61-00-00, NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
